MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC DROPLET SYRINGE; HTL/DROPLET 0.5ML INSULIN SYRINGE 30G * 12.5MM

SOL-MILLENNIUM MEDICAL INC DROPLET SYRINGE; HTL/DROPLET 0.5ML INSULIN SYRINGE 30G * 12.5MM
Model Number 6008
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 07/26/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer stated she is having problems with her droplet insulin syringes drawing insulin for her injections.She said the insulin will not go into the needle, as if there is a hole causing the loss of suction.Customer said she has thrown several syringes away because of the problem.Customer was able to achieve the correct dose of insulin using a new syringe.Customer did not suffer any health consequences due to the problem.Customer said she followed the instructions for use included in the box.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name provided in the initial mdr [3014312726-2024-00282].The previously reported was incorrect.The correct brand name is droplet syringe.

Brand Name
DROPLET SYRINGE
Common Device Name
HTL/DROPLET 0.5ML INSULIN SYRINGE 30G * 12.5MM
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
758 binhai 5th avenue, binhai
industrial park, longwan,
wenzhou city,, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035699
Report Number3014312726-2024-00282
Device Sequence Number8733635
Product Code FMF
UDI-Device Identifier05907996095650
UDI-Public(01)05907996095650
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6008
Device Lot Number02205034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale